RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 5, страницы 556–580 (Mi rcd205)  

Эта публикация цитируется в 7 научных статьях (всего в 7 статьях)

The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity

Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev

Steklov Mathematical Institute, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Аннотация: In this paper, we consider in detail the 2-body problem in spaces of constant positive curvature $S^2$ and $S^3$. We perform a reduction (analogous to that in rigid body dynamics) after which the problem reduces to analysis of a two-degree-of-freedom system. In the general case, in canonical variables the Hamiltonian does not correspond to any natural mechanical system. In addition, in the general case, the absence of an analytic additional integral follows from the constructed Poincaré section. We also give a review of the historical development of celestial mechanics in spaces of constant curvature and formulate open problems.

Ключевые слова: celestial mechanics, space of constant curvature, reduction, rigid body dynamics, Poincaré section

Финансовая поддержка Номер гранта
Российский научный фонд 14-50-00005
This work was supported by the Russian Scientific Foundation (project No. 14–50–00005).


DOI: https://doi.org/10.1134/S1560354716050075

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70F15, 01A85
Поступила в редакцию: 17.08.2016
Принята в печать:13.09.2016
Язык публикации: английский

Образец цитирования: Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev, “The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity”, Regul. Chaotic Dyn., 21:5 (2016), 556–580

Цитирование в формате AMSBIB
\RBibitem{BorMamBiz16}
\by Alexey V. Borisov, Ivan S. Mamaev, Ivan A. Bizyaev
\paper The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 5
\pages 556--580
\mathnet{http://mi.mathnet.ru/rcd205}
\crossref{https://doi.org/10.1134/S1560354716050075}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3556084}
\zmath{https://zbmath.org/?q=an:06662685}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000385167300007}
\elib{http://elibrary.ru/item.asp?id=27573760}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84990889939}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd205
  • http://mi.mathnet.ru/rus/rcd/v21/i5/p556

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. V. Borisov, I. S. Mamaev, “Rigid body dynamics in non-euclidean spaces”, Russ. J. Math. Phys., 23:4 (2016), 431–454  crossref  mathscinet  zmath  isi  scopus
    2. Miguel A. Gonzalez Leon, Juan Mateos Guilarte, Marina de la Torre Mayado, “Orbits in the Problem of Two Fixed Centers on the Sphere”, Regul. Chaotic Dyn., 22:5 (2017), 520–542  mathnet  crossref
    3. A. A. Oshemkov, P. E. Ryabov, S. V. Sokolov, “Explicit determination of certain periodic motions of a generalized two-field gyrostat”, Russ. J. Math. Phys., 24:4 (2017), 517–525  crossref  mathscinet  zmath  isi  scopus
    4. A. V. Borisov, L. C. Garcia-Naranjo, I. S. Mamaev, J. Montaldi, “Reduction and relative equilibria for the two-body problem on spaces of constant curvature”, Celest. Mech. Dyn. Astron., 130:6 (2018), 43  crossref  mathscinet  isi  scopus
    5. S. Wiggins, B. K. Carpenter, G. S. Ezra, S. C. Farantos, Z. C. Kramer, “Dynamics on the Double Morse Potential: A Paradigm for Roaming Reactions with no Saddle Points”, Regul. Chaotic Dyn., 23:1 (2018), 60–79  mathnet  crossref  mathscinet
    6. C. Vidal, J. Andrade, “Stability of the Polar Equilibria in a Restricted Three-body Problem on the Sphere”, Regul. Chaotic Dyn., 23:1 (2018), 80–101  mathnet  crossref  mathscinet
    7. A. J. Maciejewski, M. Przybylska, “Dynamics of constrained many body problems in constant curvature two-dimensional manifolds”, Philos. Trans. R. Soc. A-Math. Phys. Eng. Sci., 376:2131 (2018), 20170425  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:95
    Литература:29
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019